MAUDE Adverse Event Report: STERIS MEXICO, S. de R.L. de C.V. V-PRO s2 Sterilizer

STERIS MEXICO, S. de R.L. de C.V. V-PRO s2 Sterilizer
Model Number s2
Medical Device Problem Code Device Handling Problem (3265)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 08/04/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The user facility reported that two employees sustained a burn after handling a load processed in the v-pro s2 sterilizer.User facility personnel stated that one of the employees subject of the reported event sought medical treatment however the type of treatment that may have been administered was not disclosed.
 
Additional Manufacturer Narrative
Steris service technician arrived onsite following the reported event to inspect the v-pro s2 sterilizer and found the unit to be operating properly.No issues were noted with the function or operation of the unit and the sterilizer was returned to service.The technician was informed that the employee was not wearing proper ppe while operating the sterilizer.The v-pro s2 sterilizer operator manual states, ¿danger - chemical injury hazard: any visible liquids in the chamber or on the load must be treated as concentrated hydrogen peroxide.Observe all hydrogen peroxide handling precautions.When handling hydrogen peroxide, wear appropriate personal protective equipment.¿ the operator manual further states, ¿ansi/aami st58, 2013, recommends using chemical-resistant gloves when using the sterilization unit.¿ additionally, user facility personnel should ensure all instruments are properly dry prior to placement in the v-pro s2 sterilizer.The operator manual states, ¿dry all items thoroughly.Ensure all moisture is removed from all internal parts (including lumens).If not, residual hydrogen peroxide may remain at cycle completion and/or a cycle abort occurs.Only dry items are to be placed in sterilization unit.¿ the technician counseled user facility personnel on the importance of wearing proper ppe, specifically gloves, while operating their v-pro s2 sterilizer and properly drying instruments prior to processing.No additional issues have been reported.

Brand Name
V-PRO s2 Sterilizer
Common Device Name
Sterilizer
Manufacturer (Section D)
STERIS MEXICO, S. de R.L. de C.V.
avenida avante 790
parque industrial guadalupe
guadalupe nuevo leon 67190
MX  67190
Manufacturer (Section G)
STERIS MEXICO, S. de R.L. de C.V.
avenida avante 790
parque industrial guadalupe
guadalupe nuevo leon 67190
MX   67190
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
+1(440)259-7401
MDR Report Key50567470
Report Number3005899764-2026-00064
Device Sequence Number13238904
Product Code MLR
UDI-Device Identifier00724995164096
UDI-Public(01)00724995164096(11)191226
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Numbers2
Device Catalogue NumberVP60002401
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2026
Initial Report FDA Received Date09/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/26/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown